# SDR DALA2015110506840

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 76,929 hours, 35,496 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP TRANSMISSION MOUNT, BOLT HOLES ARE CORRODED.  NR FOR ADDITIONAL INFORMATION 001-0269:2020-2339/037 00280, COMPLIED WITH ERA 541133-14AD, REV ORIGINAL.
